Analgesia & Resuscitation : Current ResearchISSN: 2324-903X

Reach Us +1 850 754 6199
All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Case Report, Analg Resusc Curr Res Vol: 7 Issue: 1

Diclofenac Rechallange Induced Fatal Toxic Epidermal Necrolysis

Irie Bi GS*, Pete Y, Koffi N, Ango P, Kamagate M, Nda-koffi C, Ogondon B, Kouadio S, Able E, Kouame KE and Yapo B

Anesthesia-Resuscitation Department of teaching hospital of Bouake, Bouake, Ivory Coast

*Corresponding Author : Irie bi GS
Anesthesia-Resuscitation Department of teaching hospital of Bouake, Bouake, Ivory Coast
Tel: 00 22507673862
E-mail: [email protected]

Received: January 04, 2018 Accepted: January 11, 2018 Published: January 16, 2018

Citation: Irie Bi GS, Pete Y, Koffi N, Ango P, Kamagate M, et al. (2018) Diclofenac Rechallange Induced Fatal Toxic Epidermal Necrolysis. Analg Resusc: Curr Res 7:1. doi:10.4172/2324-903X.1000155

Abstract

Lyell’s syndrome or toxic epidermal necrolysis is an acute and severe cutaneous adverse drug reaction with a significant morbidity and mortality. It is a very rare condition but a vital emergency with a poor prognosis. The diagnosis is clinical and confirmed by a cutaneous biopsy showing a necrosis of the epidermis. It can be due to a many drugs including non steroidal anti-inflammatory drugs. We report a case of fatal Lyell’s syndrome after oral readministration of diclofenac in a patient with a history of diclofenac related Stevens-Johnson syndrome four years previously.

Keywords: Lyell’s syndrome; Toxic epidermal necrolysis; Diclofenac; Hospital; Bouake; Ivory Coast

Track Your Manuscript

Share This Page